MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG B.BRAUN; PUMP, INFUSION

B. BRAUN MELSUNGEN AG B.BRAUN; PUMP, INFUSION
Model Number 8713142U
Medical Device Problem Codes Device Alarm System (1012); Failure to Power Up (1476); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: cover - not functioning, blinking red light, and smoking.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The product involved in the reported incident was returned to one of our b.Braun facilities and the device was evaluated by a qualified technician during the investigation.When the pump was evaluated, the reported issue was observed.While the event reported was observed on the device, our evaluation indicated that the failure was not attributed to a b.Braun process or product failure, and that potential misuse or mishandling of the device or device components were more likely to cause the failure mode to occur.Note: customer declined repair.Device returned in unrepaired condition.

Brand Name
B.BRAUN
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key16872568
Report Number9610825-2023-00161
Device Sequence Number5806092
Product Code FRN
UDI-Device Identifier04046963716776
UDI-Public(01)04046963716776
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713142U
Device Catalogue Number8713142U
Device Lot Number97035895F2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown